# SDR DL72S992678

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN ANGLE CRACKED 15 INCHES O/B OF NR 7 SLAT ACTUATOR    ROD.  REPAIRED PER MM 57-54-0.
